Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

firefox1476

Member
  • Total Reviews

    0
  • Content Count

    5
  • Joined

  • Last visited

Community Reputation

1 Neutral

About firefox1476

  • Rank
    New Member
  1. Hey, I posted a similar thread and received useful answers. http://www.acne.org/...e-side-effects/ I would suggest getting your hormones checked first before trying any hormone-regulating herbal treatments because vitex doesn't work for all hormonal imbalances. I personally had success with vitex in combination with evening primrose oil and probiotics for about a year, but I had excess hair growth too. The second time I tried vitex I had temporary results (in combination with a gluten-free die
  2. I thought vitex worked in a way that stimulated one's pituitary gland to produce the natural balance of hormones. I didn't think it had any specific hormonal correlation- I am taking it because I assumed it would "tailor to my individual needs" and correct my own personal imbalances. Everything I've read (on the web and in medical encyclopedias) has said that vitex boosts progesterone, albeit indirectly. Vitex doesn't release progesterone, but it does stimulate the pituitary gland to create mo
  3. Hey, thanks for the response. I posted pics of my current mess of a face in a new post here: http://www.acne.org/...-pics-included/ Are those the kind of breakouts you had? I think you are right about the progesterone levels, I will need to look into that. Vitex has cleared me almost completely the first time I started taking it, coming off of birth control pills and the breakout that followed. So , first time it worked great in combination with asidophilus and evening primrose, with the excep
  4. Hey there, people. In a nutshell, I'm wondering how long the effects of vitex last after you've stopped taking it. Some background: I started taking vitex about two months ago to mitigate some post-menstrual issues I was having. About a week after I started taking it, I started breaking out horribly on my chin and jawline. On top of this, I started getting debilitating headaches, anxiety, and excess hair growth. None of this was remotely normal for me, so after a few more weeks, I stopped
  5. Hey there! I actually joined this forum searching for info re: vitex and acne. Here's some background on my experience with vitex: I started taking it roughly two months ago to mitigate some minor lady issues I'd been having for a few weeks, and stopped taking the vitex a month later because it did ungodly things to my hormones. Essentially, the vitex caused massive headaches, anxiety, excess hair growth, body acne (which I have never previously had), and a crazy persistent case of acne all o
×